Integer points on elliptic curves

Wen Chen Chi, King Fai Lai, K. I.Seng Tan

Research output: Contribution to journalArticle

Abstract

We study Lang's conjecture on the number of S-integer points on an elliptic curve over a number field. We improve the exponent of the bound of Gross and Silverman from quadratic to linear by using the S-unit equation method of Evertse and a formula on 2-division points.

Original languageEnglish
Pages (from-to)237-252
Number of pages16
JournalPacific Journal of Mathematics
Volume222
Issue number2
DOIs
Publication statusPublished - 2005 Dec

Keywords

  • 2-division points
  • Elliptic curves
  • Integer points
  • Lang's conjecture
  • S-integers
  • S-unit equations

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Integer points on elliptic curves'. Together they form a unique fingerprint.

Cite this